# SDR SWAA2020040127052

- Difficulty date: February 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD RELATED REF. SWA SI # 11932-53) UPPER FUSELAGE BUTT JOINT SPLICE PLATE AT STA 360 BETWEEN STR 4L-6L HAS SCRIBE DAMAGE APPROX 4' LONG. / REPAIRED SCRIBE DAMAGE ON BS 360 BUTT JOINT SPLICE STRAP AT S-5L BY SPLICING IN NEW SECTION OF STRAP IAW EA# 200262 REV. IR AND SWA EA# 1-753-36708 REV. IR. REPAIR REQUIRES REINSPECT PRIOR TO THRESHOLD OF 75;000 TOTAL AIRCRAFT CYCLES
